# SDR RAIA980128

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Valve
- Part number: 7445B
- Condition: Tripped
- Location: Hyd Bay
- Part time: 13,803 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7372 - GEAR WOULD NOT RETRACT WHEN SELECTED UP.  RESET LANDING GEAR CONTROL RELEASE VALVE.  (M)
